# SDR DXTA200802819

- Difficulty date: January 31, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 8,037 hours, 4,925 cycles
- Engine: Allsn AE3007C
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Computer
- Part number: 701730031444
- Part serial: 01012302
- Condition: Inoperative
- Location: Stab Trim
- Part time: 5,374 hours, 3,293 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL410 GOT AMBER PRI STAB TRIM FAIL. TROUBLESHOT TO NR1 (LT) IAC, REMOVED REPLACED AND OPS CHECK GOOD, NR1(LT) IAC IAW MM 34-25-01 NO OTHER DEFECTS NOTED.
